# SDR ASAA2023042443014

- Difficulty date: April 24, 2023
- Submitted: April 29, 2023
- Operation: Air carrier
- Aircraft: N275AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61556
- Aircraft time: 20,134 hours, 6,483 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810477
- Condition: Peeling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL PN 147A5810-477 HAS SURFACE DAMAGE. GROUNDED - YES. COMPLETED PERMANENT REPAIR OF AFT WET AREA FLOOR PANEL PN 147A5810-477 IAW B737-900 SRM 53-00-50-2R-0 & 53-00-50-2R-1.
